Recurrent hemolytic uremic syndrome associated with intestinal lymphangiectasia


Kalman S., Bakkaloglu S., Dalgic B., Oezkaya O., Soeylemezoglu O., Buyan N.

JOURNAL OF NEPHROLOGY, vol.20, no.2, pp.246-249, 2007 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 2
  • Publication Date: 2007
  • Journal Name: JOURNAL OF NEPHROLOGY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.246-249
  • Gazi University Affiliated: No

Abstract

A 17-year-old boy was admitted to the hospital twice in a year for 2 episodes of hemolytic uremic syndrome (HUS). During these 2 HUS episodes he had diarrhea, decreased serum complement, decreased total protein and decreased serum albumin concentrations. We suggest that protein-losing enteropy and hypocomplementemia due to intestinal lymphangiectasia is may be rare cause of atypical HUS.